(18.208.202.194)
Users online: 2266    [ij] [ij] [ij] 
Email id
 

Research Journal of Pharmacy and Technology
Year : 2016, Volume : 9, Issue : 10
First page : ( 1749) Last page : ( 1754)
Print ISSN : 0974-3618. Online ISSN : 0974-360X.
Article DOI : 10.5958/0974-360X.2016.00352.8

An outline of some of mathematical models in bionetwork

Murty A.V.S.N., Srinivas M. N.*

Department of Mathematics, School of Advanced Sciences, VIT University, Vellore-632014, India

*Corresponding Author E-mail: avsnmurthy2005@gmail.com, mnsrinivaselr@gmail.com

Online published on 2 March, 2017.

Abstract

We aim to develop the different kinds of bio mathematical models like Lotka-volterra, competition, preypredator interactions with bionomic and optimal harvesting policies. For this, we reviewed on various aspects like equilibrium points, local stability, global stability, bionomic equilibrium and optimal harvesting policies.

Top

Keywords

Prey-predator, equilibrium state, local and global stability, Bionomic equilibrium, Harvesting, Stochastic perturbation; Noise.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
444,909,581 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.